Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 20568, 20 pages

Dispersion properties of ergodic translations

Dipartimento di Matematica e Informatica, Università di Camerino, via Madonna delle Carceri, Camerino 62032, Italy

Received 19 November 2005; Revised 23 January 2006; Accepted 25 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Claudio Bonanno, and Stefano Isola, “A renormalization approach to irrational rotations,” Annali Di Matematica Pura Ed Applicata, vol. 188, no. 2, pp. 247–267, 2009. View at Publisher · View at Google Scholar
  • Martin Horvat, Mirko Degli Esposti, Stefano Isola, Tomaž Prosen, and Leonid Bunimovich, “On ergodic and mixing properties of the triangle map,” Physica D: Nonlinear Phenomena, vol. 238, no. 4, pp. 395–415, 2009. View at Publisher · View at Google Scholar
  • Takahito Mitsui, “Subdiffusion due to strange nonchaotic dynamics: A numerical study,” Physical Review E, vol. 83, no. 6, 2011. View at Publisher · View at Google Scholar